How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 18656
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Right arm and right side of my face feels weird. Low energy

Customer Question

Right arm and right side of my face feels weird. Low energy and stomach has been off too. Yesterday I was in an airplane and my lower back hurt and my left foot felt freezing cold. Any ideas?
Submitted: 1 year ago.
Category: Neurology
Customer: replied 1 year ago.
Also to be noted, I get tension headaches all the time and have high blood pressure witch I take medication for.
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

Could you clarify what you mean by the arm and face feeling weird?

How long have you been having these symptoms?

Did all of these start yesterday while on the flight?

What medicines are you taking for the tension headaches and high blood pressure?

Customer: replied 1 year ago.
Can't really explain it, just feeling generally unwell. Like have the the flu with no tempature and feeling like crap. I take opeprazole 40mg, IC metorpolol 25mg, liciniporl 40mg daily and ic butalab 50mg when needed for the headaches.
Expert:  Dr. D. Love replied 1 year ago.

If the weird sensation has also been of short duration, then there is a good chance that all of these symptoms are due to a viral infection. A generic viral infection would be more common than the flu, but either would be possible. It would be reasonable to manage it as a viral infection and see if the symptoms improve over a few days a would be expected with a viral infection. The primary care is getting plenty of rest, drinking plenty of fluids, and using acetaminophen or ibuprofen for relief of symptoms.

Of these medicines, the butalbital can cause side effects similar to what you describe, but if the symptoms are of short duration, it would be more likely due to a viral infection, rather than a side effect to a drug.